# SDR CALA2018100802083

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 64,406 hours, 27,081 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230424
- Part serial: 4456
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP - NAV FOUND RADAR WOULD NOT TILT REPLACED RADAR CONTROL PANEL REF AMM TASK 34-41-12 AND RADAR TILTS AND BITE TEST NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT 1202201 SN OFF 4456 PANEL, WX RADAR OFF 31-3416-9-9002 4456 ON 31-3416-9-9002 2829
